MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS¿ UNIVERSAL II SLITTER; INSTRUMENTS, SURGICAL, CARDIOVASCULAR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS¿ UNIVERSAL II SLITTER; INSTRUMENTS, SURGICAL, CARDIOVASCULAR
Model Number DS2A006
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for an implant procedure.During the procedure, while attempting to slit the catheter, the physician was injured by the slitter.The physician was able to stop the bleeding from the cut and the finger was bandaged.The procedure was completed and the patient was in stable condition.

Brand Name
CPS¿ UNIVERSAL II SLITTER
Common Device Name
INSTRUMENTS, SURGICAL, CARDIOVASCULAR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19280124
Report Number2017865-2024-40929
Device Sequence Number17726235
Product Code DWS
UDI-Device Identifier05415067046178
UDI-Public(01)05415067046178(10)10090388(17)251031
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberDS2A006
Device Lot Number10090388
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown